I need some idea of what is going on.
About 6 weeks ago, i had sudden onset metallic taste in my mouth. I mean severe. I did everything to find out what is going on. Went to the dr. (no clue), dentist (nothing wrong there), then more dr's, more specialists, etc. no one knows.
I have lost a lot of weight over the last 3 years as well.
About 3 weeks ago, i had a sudden gush of mucous down the back of my throat, so they thought i had a sinus infection and began treating accordingly. Not only did a later CT scan determine i was clear of a sinus infection, but the meds they gave me made me super sick. Jump ahead about a week and i was told it may be thrush (minus the white stuff on my toungue) from a strep infection i had taken antibiotics for back in early july. I began the anti-yeast meds, and one after the other, had sudden and horrible allergic reactions to them (3 in total). I then had sudden mouth dryness - out of no-where, it was as if the saliva was sucked out of my mouth and i could barely swallow for 2 days. That suddenly got better, but the next day, burning mouth, nose, eyes, ears. I mean BURNING. Went on for 2 days, only to be exchanged with another symptom - again out of no-where - majorly green tongue. that only lasted a few hours, to be replaced with again dry mouth, very, very loud ringing in the ears (going on 3 days and worsening), and the metallic taste is back.
I've had tons of blood work, seen an ID doc, got a new internist, seen an ENT, you name it. It's all a friggen mystery, but i'm emotionally spent - physically sick, on and off again fevers, and the symptoms come on out of nowhere and fast.
Treatments thus far are the anti-yeast meds (all caused massive itching), now taking a very high zinc supplement (potential tongue nerve damage?), multivitamin and b-complex not working, and i now have mouth PAIN and it feels like, on top of it all, that i have like pulled my tongue (like a pulled muscle).
I suffer from thunderclap headaches on occasion in the middle of the night (google it - it's horrible) and trigeminal neuralgia (i'm told totally unrelated). I also have anxiety, but never has that caused physical complications except minor heart palpitations when nervous. i find it extremely bizarre that any of this is related to anxiety, although the symptoms have made it that much harder to bare.
And did i mention the sudden onset allergies - like out of nowhere, i can't take medicines.
Please, please help me. I really don't know how much longer i can deal with this.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?